| taille du texte : S-M-L |
| impression | intranet

Computational homogenization of plastic porous media with two populations of voids

type de publication      article dans une revue internationale avec comité de lecture
date de publication 2014
auteur(s) Khdir Younis Khalid; Kanit Toufik; Zaïri Fahmi; Naït Abdelaziz Moussa
journal (abréviation) Materials Science and Engineering: A (Mater Sci Eng A)
volume (numéro) 597
pages 324 – 330
résumé The macroscopic yield response of random porous media containing two populations of spherical voids is investigated via large volume computations. The computed yield surface is compared to analytical criteria recently developed for above-mentioned porous media. To overcome the observed discrepancies, the analytical models are modified by introducing additional parameters which are numerically derived. These parameters depend neither on the void volume fraction nor on the void size. Large volume computations are also used to build the yield surface for porous media containing a single population of randomly distributed spherical voids. The results show that, for an identical fraction of porosities, there is no significant difference between a double and a single population of voids. This result implies that the yield response of porous media containing two populations of voids may be also described by analytical criteria developed in the case of a single population.
mots clés Double porous materials; Computational homogenization; Representative volume element; Gurson-type models.
lien lien  
Exporter la citation au format CSV (pour Excel) ou BiBTeX (pour LaTeX).